Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 980461, 12 pages
http://dx.doi.org/10.1155/2014/980461
Research Article

A Gauss-Kuzmin Theorem and Related Questions for θ-Expansions

1Faculty of Applied Sciences, Politehnica University of Bucharest, Splaiul Independentei 313, 060042 Bucharest, Romania
2Mircea cel Batran Naval Academy, 1 Fulgerului, 900218 Constanta, Romania

Received 23 May 2013; Accepted 3 December 2013; Published 11 February 2014

Academic Editor: Messaoud Bounkhel

Copyright © 2014 Gabriela Ileana Sebe and Dan Lascu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriela Ileana Sebe and Dan Lascu, “A Gauss-Kuzmin Theorem and Related Questions for θ-Expansions,” Journal of Function Spaces, vol. 2014, Article ID 980461, 12 pages, 2014. https://doi.org/10.1155/2014/980461.